# SDR SWAA2022090750037

- Difficulty date: September 4, 2022
- Submitted: September 7, 2022
- Operation: Air carrier
- Aircraft: N8601C
- Make and model: Boeing 737
- Aircraft serial: 38874
- Aircraft time: 35,401 hours, 15,933 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

4 EMERGENCY LIGHTS OUT ON MID LEFT SIDE OF AIRPLANE / [01] R/R M1676 EMERGENCY EXIT BATT PACK IAW AMM 33-51-06. OPS CHECK GOOD.
